Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Hit on top of head behind ear, tingling in body, has developed a knotted bruise on the spot, eyelash line. What could the problem be?

I hit the top of/behind my ear/side of my head very hard... i felt a tingle in my whole body and now it is brused a knotted, not only where it was hit, but my eyelash line, where a woman would apply bottom eyeliner has a horizontal bruise on it, although i didnt get hit in the eye. what does it sound like may be the problem
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.Hit on the top of head with hyperpigmentation over the eyelash line can be subdural haemorrage.first take the history of unconciousness after the injury.vomitings after injury.if present for how much time.then go for ct scan with contrast to know the level of haemorrage.then consult surgeon for further treatment.regarding hyper pigmentation it can be cured by treatment of haemorrage.if not apply mometasone ointment after treatment
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor